# SDR USAA2014010800006

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 7,948 hours, 2,705 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR3475
- Condition: Leaking
- Location: R3 Door
- Part time: 7,957 hours, 2,708 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS SHOWS DOOR 3R LOW AIR PRESS & NOT ARMED WHEN DOOR IS ARMED.  SERVICED DOOR 3R ASSIST BOTTLE IAW A321 AMM 52-22-00-614-002-A.  DUE TO HISTORY ASSIST BOTTLE REPLACED.
